Free Access
Volume 14, 2010
Page(s) 65 - 92
Published online 26 March 2010
  1. W. Feller, An introduction to probability theory and its applications, volume II. John Wiley & Sons Inc., New York (1966). [Google Scholar]
  2. Y. Hariya and M. Yor, Limiting distributions associated with moments of exponential Brownian functionals. Studia Sci. Math. Hung. 41 (2004) 193–242. [Google Scholar]
  3. T. Jeulin, Semimartingales et grossissement d'une filtration. Lect. Notes Maths 833. Springer (1980). [Google Scholar]
  4. T. Jeulin and M. Yor, Eds., Grossissements de filtrations: exemples et applications. Lect. Notes Maths 1118. Springer (1985). [Google Scholar]
  5. I. Karatzas and S. Shreve, Brownian motion and Stochastic Calculus. Springer (1991). [Google Scholar]
  6. S. Kotani, Asymptotics for expectations of multiplicative functionals of 1-dimensional Brownian motion. Preprint (2006). [Google Scholar]
  7. N.N. Lebedev, Special functions and their applications. Dover (1972). [Google Scholar]
  8. R. Mansuy and M. Yor, Random Times and Enlargement of Filtrations in a Brownian Setting. Lect. Notes Maths 1873. Springer (2006). [Google Scholar]
  9. J. Najnudel, B. Roynette and M. Yor, A global view of Brownian penalisations. MSJ Memoirs, volume 19. Mathematical Society of Japan, Tokyo (2009). [Google Scholar]
  10. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion. Third edition. Springer (1999). [Google Scholar]
  11. B. Roynette and M. Yor, Penalising Brownian paths. Lect. Notes Maths 1969. Springer (2009). [Google Scholar]
  12. B. Roynette, P. Vallois and M. Yor, Penalisation of a Brownian motion with drift by a function of its one-sided maximum and its position, III. Periodica Math. Hung. 50 (2005) 247–280. [Google Scholar]
  13. B. Roynette, P. Vallois and M. Yor, Some penalisations of the Wiener measure. Japan J. Math. 1 (2006) 263–299. [Google Scholar]
  14. B. Roynette, P. Vallois and M. Yor, Limiting laws associated with Brownian motion perturbed by normalized exponential weights. Studia Sci. Math. Hung. 43 (2006) 171–246. [Google Scholar]
  15. B. Roynette, P. Vallois and M. Yor, Limiting laws associated with Brownian motions perturbed by its maximum, minimum, and local time, II. Studia Sci. Math. Hung. 43 (2006) 295–360. [Google Scholar]
  16. M. Yor, The distribution of Brownian quantiles. J. Appl. Prob. 32 (1995) 405–416. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.